# SDR ASAA2015060411991

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 24,674 hours, 7,360 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT, RIGHT SIDE OVERHEAT LIGHT ON.  ACFT GROUNDED.  RIGHT SIDE WINDOW PRIMARY SENSOR OPEN.  MOVED "D" TERMINAL TO SPARE TERMINAL. WHCU UNIT BITE VERIFY CHECK PASSES.  REF FIM 30-41, TASK 811.
